Volume 11, issue 2 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22, 1 issue

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Stein fillable Seifert fibered $3$–manifolds

Ana G Lecuona and Paolo Lisca

Algebraic & Geometric Topology 11 (2011) 625–642
Bibliography
1 S K Donaldson, The orientation of Yang–Mills moduli spaces and 4–manifold topology, J. Differential Geom. 26 (1987) 397 MR910015
2 D Eisenbud, U Hirsch, W Neumann, Transverse foliations of Seifert bundles and self-homeomorphism of the circle, Comment. Math. Helv. 56 (1981) 638 MR656217
3 Y Eliashberg, Filling by holomorphic discs and its applications, from: "Geometry of low-dimensional manifolds, 2 (Durham, 1989)" (editors S K Donaldson, C B Thomas), London Math. Soc. Lecture Note Ser. 151, Cambridge Univ. Press (1990) 45 MR1171908
4 Y Eliashberg, Topological characterization of Stein manifolds of dimension > 2, Internat. J. Math. 1 (1990) 29 MR1044658
5 J B Etnyre, Introductory lectures on contact geometry, from: "Topology and geometry of manifolds (Athens, GA, 2001)" (editors G Matić, C McCrory), Proc. Sympos. Pure Math. 71, Amer. Math. Soc. (2003) 81 MR2024631
6 H Geiges, An introduction to contact topology, 109, Cambridge Univ. Press (2008) MR2397738
7 P Ghiggini, Strongly fillable contact 3–manifolds without Stein fillings, Geom. Topol. 9 (2005) 1677 MR2175155
8 P Ghiggini, P Lisca, A I Stipsicz, Tight contact structures on some small Seifert fibered 3–manifolds, Amer. J. Math. 129 (2007) 1403 MR2354324
9 R E Gompf, Handlebody construction of Stein surfaces, Ann. of Math. (2) 148 (1998) 619 MR1668563
10 M Gromov, Pseudoholomorphic curves in symplectic manifolds, Invent. Math. 82 (1985) 307 MR809718
11 M Jankins, W D Neumann, Rotation numbers of products of circle homeomorphisms, Math. Ann. 271 (1985) 381 MR787188
12 P Lisca, Symplectic fillings and positive scalar curvature, Geom. Topol. 2 (1998) 103 MR1633282
13 P Lisca, Lens spaces, rational balls and the ribbon conjecture, Geom. Topol. 11 (2007) 429 MR2302495
14 P Lisca, G Matić, Transverse contact structures on Seifert 3–manifolds, Algebr. Geom. Topol. 4 (2004) 1125 MR2113899
15 P Lisca, A I Stipsicz, An infinite family of tight, not semi-fillable contact three-manifolds, Geom. Topol. 7 (2003) 1055 MR2026538
16 P Lisca, A I Stipsicz, Ozsváth–Szabó invariants and tight contact three-manifolds. I, Geom. Topol. 8 (2004) 925 MR2087073
17 P Lisca, A I Stipsicz, Tight, not semi-fillable contact circle bundles, Math. Ann. 328 (2004) 285 MR2030378
18 P Lisca, A I Stipsicz, Ozsváth–Szabó invariants and tight contact 3- -manifolds. III, J. Symplectic Geom. 5 (2007) 357 MR2413308
19 P Lisca, A I Stipsicz, Ozsváth–Szabó invariants and tight contact three-manifolds. II, J. Differential Geom. 75 (2007) 109 MR2282726
20 P Lisca, A I Stipsicz, On the existence of tight contact structures on Seifert fibered 3–manifolds, Duke Math. J. 148 (2009) 175 MR2524494
21 A Loi, R Piergallini, Compact Stein surfaces with boundary as branched covers of  B4, Invent. Math. 143 (2001) 325 MR1835390
22 R Naimi, Foliations transverse to fibers of Seifert manifolds, Comment. Math. Helv. 69 (1994) 155 MR1259611
23 W D Neumann, F Raymond, Seifert manifolds, plumbing, μ–invariant and orientation reversing maps, from: "Algebraic and geometric topology (Proc. Sympos., Univ. California, Santa Barbara, Calif., 1977)" (editor K C Millett), Lecture Notes in Math. 664, Springer (1978) 163 MR518415
24 P Ozsváth, Z Szabó, Holomorphic disks and genus bounds, Geom. Topol. 8 (2004) 311 MR2023281
25 P Ozsváth, Z Szabó, On knot Floer homology and lens space surgeries, Topology 44 (2005) 1281 MR2168576
26 O Riemenschneider, Deformationen von Quotientensingularitäten (nach zyklischen Gruppen), Math. Ann. 209 (1974) 211 MR0367276